RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 23, Issue 4  


A formula for the Chebyshev PSI function
A. B. Venkov
497
Estimates of remainder terms in the theory of perturbed Dirichlet characters
I. V. Elistratov
505
Undecidability of the theory of Abelian groups with an automorphism
V. I. Mart'yanov
515
Generalization of fischer's theorem for distributive quasigroups
N. I. Sandu
521
Lower bounds for the modulus of the logarithmic derivative of a polynomial
N. V. Govorov, Yu. P. Lapenko
527
Kernels of bounded sequences
N. A. Davydov, G. A. Mikhalin
537
One property of best quadrature formulas
A. A. Zhensykbaev
551
Strict sums and semicontinuity below metric projections in linear normed spaces
N. V. Nevesenko
563
Construction of the Daniell integral with weakened requirements on the class of basic functions
V. P. Panteleev
573
Lebesgue–Banach points of functions in symmetric spaces
L. Kh. Poritskaya
581
Series of univalent functions
B. N. Rakhmanov
593
An analog of the method of continuation of solution with respect to the parameter for nonlinear operator equations
V. A. Ogneva, V. M. Chernyshenko
601
Weak $*$ derived sets of sets of linear functionals
B. V. Godun
607
$H$-transformations in Riemannian spaces
V. V. Navrozov
617
An estimate of the speed of convergence in the multidmensional central limit theorem without moment hypotheses
L. V. Rozovskii
627
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019